Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS   2010 , Volume 2 , Number 2; Page(s) 73 To 87.
 
Paper: 

NUMERICAL SOLUTION OF FUZZY LINEAR VOLTERRA INTEGRAL EQUATIONS OF THE SECOND KIND BY HOMOTOPY ANALYSIS METHOD

 
 
Author(s):  GHANBARI M.*
 
* DEPARTMENT OF MATHEMATICS, SCIENCE AND RESEARCH BRANCH, ISLAMIC AZAD UNIVERSITY, TEHRAN, IRAN
 
Abstract: 
The integral equations arise in many industrial fields, such as: electromagnetic fields and thermal problems.
It is well-known that the problem of heat conduction with a variable heat transfer coefficient is reduced to the solution of a Volterra integral equation of second kind. In this paper, we focus on fuzzy linear Volterra integral equations of the second kind and propose a new method to solve them, namely “homotopy analysis method” (HAM). It is found that the HAM provides us with a simple way to adjust and control the convergence region of solution series by introducing an auxiliary parameter ħ. The results illustrate the utility and the great potential of the HAM to solve fuzzy integral equations.
 
Keyword(s): FUZZY NUMBERS, FUZZY INTEGRAL EQUATIONS, HOMOTOPY ANALYSIS METHOD
 
 
References: 
 
Citations: 
 
+ Click to Cite.
APA: Copy

GHANBARI, M. (2010). NUMERICAL SOLUTION OF FUZZY LINEAR VOLTERRA INTEGRAL EQUATIONS OF THE SECOND KIND BY HOMOTOPY ANALYSIS METHOD. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, 2(2), 73-87. https://www.sid.ir/en/journal/ViewPaper.aspx?id=199803



Vancouver: Copy

GHANBARI M.. NUMERICAL SOLUTION OF FUZZY LINEAR VOLTERRA INTEGRAL EQUATIONS OF THE SECOND KIND BY HOMOTOPY ANALYSIS METHOD. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS. 2010 [cited 2021November28];2(2):73-87. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=199803



IEEE: Copy

GHANBARI, M., 2010. NUMERICAL SOLUTION OF FUZZY LINEAR VOLTERRA INTEGRAL EQUATIONS OF THE SECOND KIND BY HOMOTOPY ANALYSIS METHOD. INTERNATIONAL JOURNAL OF INDUSTRIAL MATHEMATICS, [online] 2(2), pp.73-87. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=199803.



 
  pdf-File
Yearly Visit 100
 
 
Latest on Blog
Enter SID Blog